# SDR VNAA2009040600002

- Difficulty date: April 2, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 12,236 hours, 12,768 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 1KDN
- Condition: Failed
- Location: Flt Control
- Part time: 4,081 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

CREW REPORTED AUTOPILOT PORPOISES ON APPROACH +5 DEGREES UP -10 DOWN INTO CHO.  CREW DIVERTED TO CRW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FLIGHT CONTROL PANEL PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
